Botox and Antibiotics Caused Flu-like Symptoms, Extreme Anxiety, Other Problems

I recieved 30u of cosmetic botox by cosmetic...

I recieved 30u of cosmetic botox by cosmetic surgeon. I informed him that I was being treated for lyme disease with zithromycin and he said it was not a problem. I subsequently had a severe reaction and have had to discontinue my lyme treatment - possibly until the effects of botox are gone. Do not get botox if you are currently on antibiotics!

I had 30u of cosmetic botox in my forehead and crows feet 3 weeks ago. At the time, I was taking zithromycin and mepron and subsequently had a reaction to the botox of severe flu-like symptoms, extreme anxiety, sweats, difficulty sleeping, loss of appetite. I stopped the antibiotics but am still having anxiety. I am wondering if I can start biaxim and tetracycline for lyme disease or can these still intensify the effects of the botox? Also, can botox still migrate from these areas 3 weeks later? I occasionally feel like my voice box is quivering and it feels like I will lose voice.
Hi there. Just some food for thought, has anyone had botox afterwards when not on antibiotics? Like, did u try it again? I did botox 3 x and was fine, the 4th ,5 and 6 same side effects. Insomnia, terrifying anxiety, horrid sinus infection, headaches, nausea, feeling like you.are going crazy. Just saying it may have been coincidence cu I was not on.anything, however..I found out I have Lyme disease. . Debbie Gibson just came out about her lyme bad botox reaction. V interesting. So has anyone had it afterwards? Any side effects? Thank u.
Reply
I experienced a total change while taking Bactrim for a UTI..I have always taken Bactrim for UTI and it worked beautifully. It had more trouble clearing the UTI I had thought and the Bactrim gave me the worse side effects- entirely unbearable insomnia (was up two nights no sleep) tremors, twitching, tingling head, extreme fatique and aggitation, ringing ears. Botox is the only thing different and so I believed all along that it altered my system or had an interaction with the anti-biotic. We also are reading often from others using Botox that infections are far more frequent (sinus, UTI and upper respiratory, ears) I am expereincing more cold sores and UTIs than I have ever experienced (and back to back which I have NEVER experienced) following the last injection. My immune system must be shot
Reply
Hi Tried But Failed, How are you doing? I am 14 weeks out and seem to have most movement back in my forehead, but cheeks and crows feet are not all the way back yet. I finally started on Tetracycline and Biaxim for my Lyme disease about 2 weeks ago. I have not had a recurrence of botox symptoms. I am feeling back to normal. I hope you are doing well!
Reply
Name not provided

did not properly inform me of risks associated with botox and antibiotics

Was this review helpful?